# SDR DHL200080141C

- Difficulty date: June 14, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Deformed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CK; LT WING OB FLAP TE DEFORMED AT XW 337.00.  REMOVED DAMAGED TE IAW SRM 51-1-21 PAGE 1, FABRICATED AND INSTALLED T/E IAW SRM 51-1-21 PAGE 1. REF: N/R 1091.
